# SDR SWAA2024090620180

- Difficulty date: July 30, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT SURROUND STRUCTURE; AFT FACE TO THE DOOR FRAME WL 208 RBL 55 BS 291.5+4 HAS CRACK.<[01] REMOVED AND REPLACED FWD SERVICE DOOR CUTOUT SURROUND STRUCTURE STUB FRAME FWD AREA PER SRM 51-40-02 AND DWG 141A3310 AND DWG 141A8370 REV C;[02] VERIFIED CORRECTIVE ACTION #1
